Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 3, Pages 513-516
http://dx.doi.org/10.1155/S0161171290000746

A note on maximally resolvable spaces

Department of Mathematics, University of Patras, Patras, Greece

Received 23 November 1988; Revised 2 June 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Tzannes, “A note on maximally resolvable spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 513-516, 1990. doi:10.1155/S0161171290000746